JOURNAL BROWSE
Search
Advanced SearchSearch Tips
NOTES ON SELECTION PRINCIPLES IN TOPOLOGY (I): PARACOMPACTNESS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
NOTES ON SELECTION PRINCIPLES IN TOPOLOGY (I): PARACOMPACTNESS
BABINKOSTOVA L.; KOCINAC LJ. D. R.; SCHEEPERS M.;
  PDF(new window)
 Abstract
G. Gruenhage gave a characterization of paracompactness of locally compact spaces in terms of game theory ([6]). Starting from that result we give another such characterization using a selective version of that game, and study a selection principle in the class of locally compact spaces and its relationships with game theory and a Ramseyan partition relation. We also consider a selective version of paracompactness.
 Keywords
paracompact;locally compact;moving-off family;selection principles;Ramsey theory;game theory;
 Language
English
 Cited by
1.
Versions of properties (a) and (pp), Topology and its Applications, 2011, 158, 12, 1360  crossref(new windwow)
2.
Selective games on binary relations, Topology and its Applications, 2015, 192, 58  crossref(new windwow)
3.
Some covering properties in topological and uniform spaces, Proceedings of the Steklov Institute of Mathematics, 2006, 252, 1, 122  crossref(new windwow)
 References
1.
D. F. Addis and J. H. Gresham, A class of infinite-dimensional spaces, Part I : Dimension theory and Alexandroff's problem, Fund. Math. 101 (1978), 195-205

2.
L. Babinkostova, Selection principles in topology, Doctoral dissertation, Skopje, 2001, (in Macedonian)

3.
J. E. Baumgartner and A. D. Taylor, Partition theorems and ultrafilters, Trans. Amer. Math. Soc. 241 (1978), 283-309 crossref(new window)

4.
R. Engelking, General Topology, PWN, Warszawa, 1977

5.
F. Galvin, Indeterminacy of point-open games, Bull. Acad. Polon. Sci. Ser. Sci.Math. Astronom. Phys. 26 (1978), 445-448

6.
G. Gruenhage, Games, covering properties and Eberlein compacts, Topology Appl. 23 (1986), 291-297 crossref(new window)

7.
G. Gruenhage and D. K. Ma, Baireness of $\C_{kappa}$(X) for locally compact X, Topology Appl. 80 (1997), 131-139 crossref(new window)

8.
W. Haver, A covering property for metric spaces, Proc. Topology Conference at Virginia Polytechnic Institute and State University, March 22-29, 1973

9.
R. F.Dickman, Jr. and P. Fletcher (eds.), Lectures Notes in Math. 375 (1974)

10.
W. Hurewicz, Uber eine Verallgemeinerung des Borelschen Theorems, Math. Z. 24 (1925), 401-421 crossref(new window)

11.
W. Just, A. W. Miller, M. Scheepers, and P. J. Szeptycki, The combinatorics of open covers II, Topology Appl. 73 (1996), 241-266 crossref(new window)

12.
Lj. D. R. Kocinac and M. Scheepers, The combinatorics of open covers (VII): Groupability, Fund. Math. 179 (2003), 131-155 crossref(new window)

13.
D. K. Ma, The Cantor tree, the $\gamma$-property, and Baire function spaces, Proc.Amer. Math. Soc. 119 (1993), 903-913 crossref(new window)

14.
K. Menger, Einige UberdeckungssAatze der Punktmengenlehre, Sitzungsberichte Abt. 2a, Mathematik, Astronomie, Physik, Meteorologie und Mechanik (Wiener Akademie, Wien) 133 (1924), 421-444

15.
A. W. Miller and D. H. Fremlin, On some properties of Hurewicz, Menger and Rothberger, Fund. Math. 129 (1988), 17-33

16.
F. P. Ramsey, On a problem of formal logic, Proc. London Math. Soc. 30 (1930), 264-286 crossref(new window)

17.
F. Rothberger, Eine VershAarfung der Eigenschaft C, Fund. Math. 30 (1938), 50-55

18.
M. Scheepers, Combinatorics of open covers I : Ramsey theory, Topology Appl. 69 (1996), 31-62 crossref(new window)

19.
M. Scheepers, Open covers and partition relations, Proc. Amer. Math. Soc. 127 (1999), 577-581 crossref(new window)

20.
L. A. Steen and J. A. Seebach, Jr., Counterexamples in Topology, Springer- Verlag, New York Inc. 1978